# SDR REXA2017051800610

- Difficulty date: May 18, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 21,837 hours, 14,160 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Detached
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND CREW ESCAPE ROPE DETACHED.  ATTACHED THE CREW ESCAPE ROPE IAW AMM 25-63-01. AIRCRAFT OK FOR SERVICE.
